# SDR IXXA20160501020

- Difficulty date: April 22, 2016
- Submitted: May 1, 2016
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 57,286 hours, 23,817 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Part number: 566918
- Part serial: 5582
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING 1.5 HRS FROM LANDING.  FOLLOWING EICAS MSGS, CABIN ALTITUDE, AMBER CABIN AUTO INOPERATIVE.  CREW UNABLE TO CONTROL PRESSURIZATION IN AUTO OR MANUAL MODES.  CREW EXECUTED THE APPROPRIATE CHECKLIST, DECLARED EMER, DESCENDED & COMPLIED WITH A COURSE DEVIATION IAW QRH PROCEDURES.  UPON INTEGRITY CHECKS OF SYS 21, OVERBOARD EXHAUST VLV ACTUATOR FAILED TO OPERATE.  VLV CEASED TO FUNCTION BETWEEN THE NORMAL & SMOKE POSITIONS.  OVERBOARD EXHAUST VLV WAS R & R.  EQUIPMENT COOLING TEST & OPERATIONAL CHECKED SATISFACTORY IAW AMM 21-58-05.  FAULT NOT DUPLICATED. NO ADDITIONAL FAULTS NOTED.  ACFT VERIFIED RELEASED TO SERVICE ETOPS 180.
